Falling Multiple times in 4 days only 21 years old
what should someone do if they are falling down their stairs multiple times in just 4 days, the first time i missed a step, second time my knee gave out and the third time i just fell and i was using the handrail. something isn't right and i don't know what todo
Interested in more discussions like this? Go to the Just Want to Talk Support Group.
@blueaces27 Welcome and thank you for asking your question here. There are multiple things that could be going on with you. I suggest you make an appointment with your primary physician and have a good checkup. This could be anything, including: a problem with your nervous system, a balance problem, a problem with your muscles, an autoimmune disease, dehydration, poor vision, malnutrition and many more. We do not diagnose, just share our experiences. My problems with falling included balance issues, autonomic neuropathy, dehydration, orthostatic hypotension, kidney disease and incorrect doses of medications. However, I have multiple chronic and long-term diagnoses. Please keep in touch and let us know your progress.
@blueaces27 – I'm glad you found Connect. Welcome to this Group. It must be terribly scary to be having this problem. Falling is bad enough when it just happens because you slip or trip, but to have it happen a number of times in just a few days would be frightening. Have you had any history of falling or mobility issues before or did this just start suddenly? I can see why you are feeling like something isn't right and I'm a big believer in the fact that we know our own bodies better than anyone else. For me, when something happens that is way out of the ordinary, my best bet is to call my doctor and get some expert advice. It usually eases my mind and points me in the right direction. Do you have a primary care physician – or is there a clinic nearby where you could see someone for an evaluation?
@blueaces27 You have received a few good replies to your dilemma. Scary, isn't it? A couple of other things to consider is an infection of some kind in your system [ear, urinary tract] that can play havoc with your everyday function and balance. Your knee may have given out because of the strain of losing your balance. I hope you will check into this and let us know what the doctor says. We care about you!
Have you started a new medication prior to falling? Do you have Diabetes? Any lightheadedness or dizziness. Have you only had these 4 episodes and no other symptoms? It’s strange these episodes only happened on the stairs. Perhaps your having vision issues. Indeed curious.
Hi @blueaces27 Welcome to Connect.
You have some great responses here, the only thing I would add is, is there something bothering you, leaving you distracted? I fell a number of times within a short amount of time when I was in my 20s and it was due to distraction. That’s a long shot, but if you see a doctor and nothing can be diagnosed it could be a possibility. More likely though, something is affecting your balance.
@blueaces27 Welcome to connect this is a great group to help. I would suggest you get an appointment right away with your Dr. Tell him of what is going on and ask for a complete physical . You have to advocate for yourself as far as your health goes then the Dr. will do the rest . Let us know what your Dr. says or thinks is going on.
@lioness By the way, Linda, how is your back?
@contentandwell Thanks for asking .My back is much better . I saw my pain Dr. yesterday and he will give me an epidural later on . I have been doing some exercises the P.T. gave me from a precious episode like this . HOw are you doing with your back and hip?
@lioness I have no problem with my back, if I mentioned one it must have been a transitory pain, I don't recall. My hip/femur is still hurting. I can get some things done if I take a precious tramadol in the morning but I know the doctor will not prescribe again so I have to be very frugal with them. Today I tried taking a half of one. It did help a bit. I take it with one Tylenol. I am at the point where I think this will never stop hurting. 🙁
@contentandwell Why do you think your Dr wont prescribe Tramadol again. That's the only pain med I take besides a Aleeve along with it if its bad . I have to ask each time and pick up the script to be filled but have been on this med for 14 yrs now. I pray they don't take it away from me . Already Lyrica is now a controlled drug so am discussed with the drug or gov whoever is doing this to us. With my fracture altho it was my back not hip Dr just told me to use Ice , heat the rest and it has healed itself I guess as I feel better Hope you feel better Getting old is for the birds for sure